# SDR WRLA2007044

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 43,863 hours, 8,132 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1953 L42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, FOUND LONGERON L42R CORRODED STA Y=1953.  PERFORM LONGERON REPAIR PER MD-11 SRM VOL.I 53-10-00 FIG.2 TABLE 1 R=5. 2. INSTALLED REPAIR FITTING AND LONGERON PER SRM VOL.II 51-33-01,51-35-01 REV.38.
